# SDR 9903839150

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 Stall Warn
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

STALL WARNING SYSTEM ACTIVATED ON APPROACH INTO GSO.  CREW ADVANCED THROTTLES TO MECHANICAL STOPS AND EXECUTED GO-AROUND PROCEDURES.  NORMAL LANDING WAS ACCOMPLISHED ON SECOND ATTEMPT.  MAINTENANCE REPLACED NR 1 STALL WARNING TRANSDUCER AND STALL WARNING COMPUTER.  OPERATIONAL CHECK NORMAL.
